# SDR UALA2012091805275

- Difficulty date: September 17, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 51,805 hours, 20,786 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Washer
- Condition: Leaking
- Location: O2 System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN IS LEAKING AT A RATE OF 50 PSI PER HOUR.  REMOVED AND REPLACED FIRST OBS CRUSH WASHER FOR INLET LINE TO BOX B-NUT, AFTER T-S AND OLD WASHER LEAKING.  SERVICED O2 TO FULL, LET SIT FOR ONE HOUR AND O2 PRESS DID NOT GO DOWN FROM 1770.
